Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Due for delivery. Abdominal pain, diarrhoea symptoms. Taking bifilac. Safe to use during ninth month?

my spouse waiting for delivery in couple of days.due date is 15th nov-12 but the doctor told any time the delivery pain will be happen. yesterday evening onwards she is feeling in abdominal pain and symptoms of diarrhea .last 2 weeks before my doctors give the medicine (bifilac). my wife taken 1 tablet she feel happy.but am worrying can i use this medicine for 9th month pregnancy time.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI,WISH her best of health and happy healthy pain are slo and mild in begining. patient feel abdominal irritation and some time dirrhoea due to irritation.biifilac has multiple effectsit, is not dangerous at the end of 9 month.loose motion also facilitate the labour pains.take care and dont get worried.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor